# SDR UALA2011041801868

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,764 hours, 22,395 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58791
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHTS INOP BTWN SEAT ROW 17 AND SEAT ROW 27.  REPLACED FLOOR EEL LIGHTS POWER FEEDER.  EEL LIGHTS OP CHECK OKAY.
